Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 28, 2007, 2:23 AM CST for 8 counties in Texas. It took effect at Feb 28, 2007, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 2:23 AM CST (08:23 UTC)
- In effect from
- Feb 28, 2007, 12:00 PM CST
- Expired
- Feb 28, 2007, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Mills County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 68 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 280823 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 223 AM CST WED FEB 28 2007 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY UNTIL 700 PM THIS EVENING FOR EXTREME WESTERN COUNTIES OF NORTH CENTRAL TEXAS... ...A DRY LINE WILL MOVE INTO WESTERN PORTIONS OF NORTH CENTRAL TEXAS THIS AFTERNOON...BRINGING EXTREMELY DRY CONDITIONS AND GUSTY SOUTHWEST WINDS...WITH GUSTS TO 30 MPH. TXZ100-101-115-116-129-130-141-142-281930- /O.NEW.KFWD.FW.W.0002.070228T1800Z-070301T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 223 AM CST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... SOUTHWEST AND WEST WINDS OF 15 TO 20 MPH...WITH GUSTS TO 30 MPH... WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITIES OF 10 TO 18 PERCENT ACROSS THE RED FLAG WARNING AREA THROUGH THE AFTERNOON AND EARLY EVENING. THE STRONG WINDS AND EXTREMELY LOW RELATIVE HUMIDITIES WILL DRY OUT THE DORMANT VEGETATION AND CREATE EXTREMELY DANGEROUS WILDFIRE CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 26
3 follow-up statements
000 WWUS84 KFWD 281921 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 121 PM CST WED FEB 28 2007 ...A RED FLAG WARNING IS IN EFFECT FROM UNTIL 700 PM THIS EVENING FOR EXTREME WESTERN COUNTIES OF NORTH CENTRAL TEXAS... ...A DRY LINE WILL MOVE INTO WESTERN PORTIONS OF NORTH CENTRAL TEXAS THIS AFTERNOON...BRINGING EXTREMELY DRY CONDITIONS AND GUSTY SOUTHWEST WINDS...WITH GUSTS TO 30 MPH. TXZ100-101-115-116-129-130-141-142-010100- /O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 121 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 282042 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 242 PM CST WED FEB 28 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 700 PM THIS EVENING FOR THE EXTREME WESTERN COUNTIES OF NORTH TEXAS... ...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS... .A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY CONDITIONS. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. TXZ100-101-115-116-129-130-141-142-010215- /O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ /O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 242 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY CONDITIONS. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-010215- /O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 242 PM CST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 010054 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CST WED FEB 28 2007 ...THEA RED FLAG WARNING FOR THE EXTREME WESTERN COUNTIES OF NORTH TEXAS FOR TODAY WILL EXPIRE AT 700 PM... ...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS... .A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. TXZ100-101-115-116-129-130-141-142-011100- /O.EXP.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/ /O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 654 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-011100- /O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 654 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 11:18 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 27, 11:18 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1118 PM CST TUE FEB 27 2007 .AVIATION... SATELLITE AND OBSERVATIONS INDICATE MVFR/IFR STRATUS DECK IS SPREADING NORTH INTO CENTRAL TEXAS. MVFR CIGS SHOULD BE OVER ACT SHORTLY AFTER 06Z...AND INTO THE METROPLEX BY 08Z. SOUTHERLY WINDS WILL PERSIST AROUND 15KTS...WITH SOME GUSTINESS UP TO 25KTS POSSIBLE. MVFR VSBY AND IFR CIGS WILL LIKELY IMPACT TAF SITES BETWEEN 09Z AND 11Z. SCHULTZ && .UPDATE... /ISSUED 813 PM CST TUE FEB 27 2007/... WILL MAKE ONLY A FEW MINOR CHANGES TO OVERNIGHT FIELDS. MOISTURE IS ON THE INCREASE WITH STRATUS PUSHING NORTH RAPIDLY ACROSS THE COASTAL REGION. MAIN PROBLEM IS THAT RAIN STILL DOES NOT LOOK PROMISING FOR MOST OF NORTH TEXAS IN THE NEAR TERM. 42 && .AVIATION... 518 PM CST... 00Z TAFS WILL ILLUSTRATE QUITE A CHANGE IN CIG/VSBY WHEN COMPARED TO CURRENT CONDITIONS. WINDS ARE EXPECTED TO STAY SOUTHERLY AROUND 15KTS FOR THE MAJORITY OF THE 00Z TAF CYCLE. MVFR CIGS WILL DEVELOP NEAR 04Z AT ACT AND BY 06Z AT METROPLEX SITES. STRATUS DECK WILL CONTINUE TO LOWER INTO IFR CAT BY 09Z...WITH MVFR VSBY POSSIBLE. BY MID MORNING...CIGS/VSBYS WILL BEGIN AN UPWARD TREND. HIGH END MVFR CIGS WITH VFR VSBY WILL LIKELY CONTINUE THROUGH THROUGH 21Z. SCHULTZ && .PREV DISCUSSION.../ISSUED 319 PM CST TUE FEB 27 2007/... RETURN FLOW IS UNDERWAY...WITH TEMPS REACHING NEAR 80 DEGREES AND DEWPOINTS SURGING INTO THE 50S ACROSS THE CWA. MOISTURE WILL CONTINUE TO INVADE THE REGION DURING THE OVERNIGHT HOURS ALONG WITH WIDESPREAD STRATUS. THE COMBINATION OF INCREASING CLOUDS AND MOISTURE WILL KEEP LOW TEMPS TONIGHT SEVERAL DEGREES ABOVE NORMAL. MEANWHILE...ISENTROPIC LIFT WILL INCREASE UP AROUND THE 310K SURFACE AS A STRONG JET STREAM APPROACHES FROM THE WEST...WHICH WILL RESULT IN DENSE UPPER LEVEL CLOUDINESS AS WELL. LIFT MAY BE SUFFICIENT FOR SOME SPRINKLES FALLING FROM THIS LAYER...BUT A LARGE WEDGE OF DRY AIR WILL EXIST IN THE MID LEVELS SO WILL KEEP POPS AT 10 PERCENT. A SHORTWAVE WILL MOVE ACROSS KANSAS ON WEDNESDAY NIGHT...WHICH MEANS THE MAJORITY OF THE DYNAMICS NEEDED FOR UPPER FORCING WILL BE TOO FAR NORTH OF THE REGION. STRONG UPPER FORCING WILL BE A NECESSITY FOR CONVECTION IN OUR CWA...DUE TO A STRONG CAPPING INVERSION AROUND 900 MB. IN ADDITION...CLOUDY SKIES WILL LIMIT INSOLATION OVER THE CWA TOMORROW AHEAD OF THE DRY LINE AND HIGH TEMPERATURES WILL ACTUALLY BE COOLER THAN TODAYS READINGS. WILL CONTINUE TO CARRY SOME LOW POPS IN THE EAST WEDNESDAY NIGHT...WHERE MOISTURE MAY BE DEEP ENOUGH FOR SOME CONVECTION AS THE TAIL END OF THE FORCING MOVES ACROSS. AT THIS TIME...BETS ARE ON CONVECTION BEING WELL TO THE NORTH AND EAST OF THE CWA. WINDS WILL INCREASE THURSDAY MORNING AS A PACIFIC FRONT MOVES ACROSS THE REGION. THE COMBINATION OF STRONG WINDS AND DRY AIR MAY RESULT IN A RED FLAG WARNING THURSDAY AND LATER SHIFTS WILL HAVE TO MONITOR THIS POSSIBILITY. COOL AND DRY AIR IS EXPECTED OVER THE REGION FRIDAY THROUGH SUNDAY WITH TEMPERATURES BELOW NORMAL...BUT FAIRLY PLEASANT. HAVE UNDERCUT THE MEX MOS FOR LOWS GIVEN THE EXCELLENT RADIATIONAL COOLING PARAMETERS IN PLACE. OTHERWISE...DRY NORTHWEST FLOW ALOFT WILL CONTINUE INTO NEXT WEEK SO JUST A GRADUAL WARM UP IS EXPECTED. MOISTURE WILL CONTINUE TO REMAIN VERY LIMITED AND NO RAIN APPEARS IN SIGHT. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 74 52 68 36 / 0 10 10 0 0 WACO, TX 61 74 57 72 36 / 0 10 10 0 0 PARIS, TX 53 69 56 66 37 / 0 10 20 10 0 DENTON, TX 55 75 51 66 32 / 0 10 10 0 0 MCKINNEY, TX 55 73 52 66 32 / 0 10 20 0 0 DALLAS, TX 60 74 54 69 41 / 0 10 10 0 0 TERRELL, TX 59 71 55 70 38 / 0 10 20 0 0 CORSICANA, TX 59 69 58 71 39 / 0 10 10 10 0 TEMPLE, TX 61 73 57 72 37 / 0 10 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && WFO FWD
Hazardous weather outlook, Feb 27, 3:15 PM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CST TUE FEB 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 315 PM CST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE THUNDERSTORMS WEDNESDAY NIGHT...GENERALLY EAST OF I-35. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY THURSDAY. THERE WILL BE AN INCREASED FIRE DANGER THURSDAY DUE TO THE STRONG GUSTY WESTERLY WINDS AND DRY AIR BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:42 PM CST | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 27 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.